MathSciNet Relay Station
MathSciNet bibliographic data
MR3028415 34K13 (92D25)
Zhou, Qiyuan The positive periodic solution for Nicholson-type delay system with linear harvesting terms. Appl. Math. Model. 37 (2013), no. 8, 5581–5590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement